Arimidex withdrawal

Common Questions and Answers about Arimidex withdrawal

arimidex

Hi, I first started taking <span style = 'background-color: #dae8f4'>arimidex</span> for 3 years,then changed to Femara due to pain and aches in my bones and muscles.The side effects were much less aggravating with Femara,but it still caused fatigue,indigestion,muscle pain and weight gain. Finally my Surgeon told me to discontinue the drug and I did. In total I was taking these drugs for 4 years.I had absolutely no bad withdrawal symptoms,but quite the contrary,I started to feel much better just a few weeks later.
I recently quit cold turkey (despite having to work and be a wife and mom)and am on day 6. The <span style = 'background-color: #dae8f4'>withdrawal</span> has gotten better, but I think that I fear the night time the most. I just can't seem to sleep.....almost at all. Any idea how long this will last? I know that I am strong in that I have made it throught the worst part of this whole thing....having to function normally through most of this, but I cannot keep going with such little sleep.
I have had severe side effects from <span style = 'background-color: #dae8f4'>arimidex</span>, my left leg feels as though a German Sheperd has it in his mouth and is running, the worst part is when he sits down and starts gnawing on it. I've been on narcotics for a year, but came off them last week when I accepted the fact that the narcotics were making the pain worse. I've been on effective medication to handle the physical withdrawal, Mentally I feel so much better, I could cry.
//allforsexandhealth.com/order-arimidex-online-en.html), it really helped me. Their doctor listened to all my concerns and helped to choose the best option.
Now Im wondering what can be expected? Do side effects go away immediately? Is there such thing as <span style = 'background-color: #dae8f4'>withdrawal</span> where side effects get worse before better? Who has been through it and how are you doing? Thanks.
This side effect is really not so common with femara and with similar drugs like <span style = 'background-color: #dae8f4'>arimidex</span>. However, this do happen and with the proximity of the symptoms to the intake of the drug, you can't help but point this side effects on the drug (especially if the symptoms are relieved upon drug withdrawal).
The narcotic will only cause tolerance in the long run, and that in turn leads to a host of other problems. Bev, I have to echo what the Dr. said. I'm going thru physical <span style = 'background-color: #dae8f4'>withdrawal</span> from a year and a half of narcotic use related to bone pain from treatment with arimidex for breast cancer. It started out a relatively straightforward, bone pain in the leg, worse at night because it was complicated by restless leg syndrome(which I had since my 30's).
The absence of estrogen exaggerates the effects of DHT on your hair, and androgenetic alopecia sets in. An abrupt <span style = 'background-color: #dae8f4'>withdrawal</span> from tamoxifen therapy after, say, 3 months, will be followed by approx. 6 months of gradual hair loss. If your bad luck doesn't persist, your hair may begin to slowly normalize after that. Aromatase inhibitors, such as arimidex, femara, and aromasin, are even harder on hair because they block the aromatase enzyme.
I have been reading such negative information about the side effects of Effexor, and even worse, the are <span style = 'background-color: #dae8f4'>withdrawal</span> symptoms if you have to get off of it. Is there anyone reading this that actually had to take effexor along with Raloxifene? If so, could you tell me please if you had a good, or bad experience? Thank you for any input.
Dear rfrancis: Hot flashes and nightsweats can be very bothersome. There are several non-hormone related medications that may help with this problem. Some women have had good results from vitamin B complex, vitamin E, and ibuprophen. Another class of medications that have had reasonable success in controlling hot flashes are low doses of the SSRI antidepressant drugs (effexor is one of these types of drugs).
gynecomastia, prostate enlargement), then the use of <span style = 'background-color: #dae8f4'>arimidex</span>, DIM or ZMA to knock down estradiol may not be necessary. Thyroid hormone plays a role in this also. Blood flow may be reduced and the scrotum retracted when thyroid hormone is too low since one's metabolism and temperature may be lower. The scrotum retracts to help maintain the testes at a certain temperature - not too high, not too low - for sperm production.
MedHelp Health Answers